# SDR GTIA2020011334930

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 8,285 hours, 3,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT PASSING APPROX 15.000 FT F/A REPORTED DIRTY SOCK/PAINT SMELL IN CABIN. NO SMELL IN COCKPIT. FUME PROCEEDURE CARRIED OUT.-PERF TSM 05-50-00-810-831A FOR CAUSE OF ODORS OR SMOKE.RAN APU,PACKS, ENGINES WITH NO EVIDENCE OF LEAKS OR ODORS AT THIS TIME. A/C OK FOR SERVICE
